Mathematische Zeitschrift

, Volume 203, Issue 1, pp 429–452

On operators with bounded imaginary powers in banach spaces

  • Jan Prüss
  • Hermann Sohr
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Jan Prüss
    • 1
  • Hermann Sohr
    • 1
  1. 1.FB 17 MathematikUniversität PaderbornPaderbornFederal Republic of Germany

Personalised recommendations